Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: To Schess81

Posted by denise1966 on September 8, 2005, at 7:11:55

In reply to Re: Mirtazapine with prozac, posted by Schess81 on September 7, 2005, at 16:35:47

Hi,

How did you feel when you first started taking it? My psychiatrist added 15mg of it to my 40mg of Seroxat but it just made me feel even more numb. It was like I was doing things but not really experiencing anything. Does that feeling wear off at all?

Denise


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:denise1966 thread:551473
URL: http://www.dr-bob.org/babble/20050901/msgs/552225.html